Flarin Ibuprofen Pain & Inflammation Lipid Capsules 30

£8.16

  • Relieves Rheumatic Or Muscular Pain
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Flarin Ibuprofen Pain & Inflammation Lipid Capsules contain ibuprofen, which belongs to a group of medicines known as non-steroidal antiinflammatory drugs (NSAIDs) are used for the relief from rheumatic or muscular pain.

In stock

SKU: Flarin Ibuprofen Pain & Inflammation Lipid Capsules 30 Categories: , ,

Discreet Packaging

UK Based

Medication

Flarin Ibuprofen Pain & Inflammation Lipid Capsules

What Flarin Ibuprofen Pain & Inflammation Lipid Capsules are and what they are used for

Flarin Ibuprofen Pain & Inflammation Lipid Capsules contain ibuprofen, which belongs to a group of medicines known as non-steroidal antiinflammatory drugs (NSAIDs) are used for the relief from rheumatic or muscular pain, also for the relief of pain of nonserious arthritic conditions (caused by swelling, stiffness and inflammation of joints), joint pain, back pain, neuralgia (sharp pain along nerves), migraine, headache, dental pain, period pain, feverishness, cold and flu symptoms.

See more information on pain relief on the NHS website.

Before you use Flarin Ibuprofen Pain & Inflammation Lipid Capsules

Do not take these capsules if you:

  • are allergic to ibuprofen or any of the other ingredients of this product, aspirin or other related painkillers
  • have had a worsening of asthma, allergic rash or itchy, runny nose when taking similar medicines
  • have (or have had) two or more episodes of a stomach ulcer, perforation or bleeding • ever had stomach bleeding or a perforation due to NSAIDs
  • are already taking other drugs that belong to the NSAIDs group
  • are taking aspirin at doses of above 75 mg daily
  • are in the last 3 months of pregnancy
  • suffer from severe heart, liver or kidney disease.

How to use Flarin Ibuprofen Pain & Inflammation Lipid Capsules

Adults, the elderly and children over 12 years:

  • Take one or two Flarin capsules (200 mg – 400 mg), up to three times a day as required. Leave at least 4 hours between doses and do not take more than 1200 mg (6 capsules) in any 24 hour period.
  • This medicine is intended for short-term use only.
  • You should take the lowest dose for the shortest time necessary to relieve your symptoms.
  • If you over 18 years of age, do not take this medicine for longer than 10 days unless your doctor tells you to.
  • If you are aged between 12 and 18 years and this medicinal product is required for more than 3 days, or if symptoms worsen you should contact your doctor.
  • If symptoms persist or worsen consult your doctor, who may instruct you to continue taking the medicine.
  • Not suitable for children under 12 years

Flarin Ibuprofen Pain & Inflammation Lipid Capsules  Ingredients

The active ingredient is: ibuprofen 200 mg. The other ingredients are: Hard fat, glycerol monolinoleate, macrogol 400, gelatin, sorbitol, purified water, brilliant blue (E133) and allura red (E129). Hard fat and glycerol monolinoleate are lipids. Ink ingredients: Titanium dioxide, isopropyl alcohol, propylene glycol, hypromellose

If we can assist you with anything else please feel free to contact us via email on info@mypharmacy.co.uk

See our other pain relief treatments here at My Pharmacy.

Side Effects

Like all medicines, Flarin 200 mg Soft Capsules can cause side effects, although not everybody gets them.If you experience any of the following side effects, or anything unusual happens, stop taking themedicine immediately, and see your doctor or pharmacist.

If you suffer from any of the following, at any time, during your treatment STOP TAKING the medicine and seek immediate medical help:

• pass blood in your faeces (stools/motions)
• pass black tarry stools
• vomit any blood or dark particles that look like coffee grounds
• severe hypersensitivity reactions – signs could include swelling of the face, tongue and throat,
causing difficulty in swallowing or breathing; breathing problems e.g. unexplained wheezing,
shortness of breath, worsening of asthma, accelerated heart rate, low blood pressure, severe shock.

• severe forms of skin reactions including rash, itching, hives, redness, blistering and peeling of the skin (Stevens Johnson syndrome).

STOP taking the medicine and tell your doctor if you experience:
• indigestion or heartburn
• abdominal pain (pains in your stomach) or other abnormal stomach symptoms.

Uncommon: may affect up to 1 in 100 people:
• Hypersensitivity reactions such as urticaria (hives) and pruritus (itchy skin)
• Abdominal pain, nausea (feeling sick) and dyspepsia (indigestion)
• Headache
• Various skin rashes.

Rare: may affect up to 1 in 1,000 people:
• Diarrhoea, flatulence (wind), constipation and vomiting.

Very rare: may affect up to 1 in 10,000 people:
• Problems in blood cell production: the first signs are tiredness and lethargy (lack of energy),
shortness of breath, pale skin, fever, sore throat, mouth ulcers, flu-like symptoms, unexplained bleeding
and bruising.
• Peptic ulcer, perforation or gastrointestinal haemorrhage, melaena (black tarry stools), vomit of
blood or dark particles, ulcerative stomatitis (inflammation of the mouth), gastritis (inflammation of the
stomach lining), worsening of existing bowel disease (ulcerative colitis or Crohn’s disease).
• Meningitis symptoms such as fever and chills, severe headache, nausea and vomiting and stiff neck
(in patients with inflammatory disease of connective tissue in the skin or joints [systemic lupus
erythematosus]).
• Kidney failure, liver problems.

Not known: frequency cannot be estimated from the available data
• Cardiac failure (heart problem), hypertension (high blood pressure), oedema (fluid retention).
• A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash,
fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).
• A red scaly widespread rash with bumps under the skin and blisters mainly localized on the skin
folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis).

Stop using Flarin 200 mg Soft Capsules if you develop these
symptoms and seek medical attention immediately.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell
your doctor or pharmacis

Further Information